高级搜索

一类新的周期为2pmq阶二元广义分圆序列的线性复杂度

王艳 薛改娜 李顺波 惠飞飞

引用本文: 王艳, 薛改娜, 李顺波, 惠飞飞. 一类新的周期为2pmq阶二元广义分圆序列的线性复杂度[J]. 电子与信息学报, 2019, 41(9): 2151-2155. doi: 10.11999/JEIT180884 shu
Citation:  Yan WANG, Gaina XUE, Shunbo LI, Feifei HUI. The Linear Complexity of a New Class of Generalized Cyclotomic Sequence of Order q with Period 2pm[J]. Journal of Electronics and Information Technology, 2019, 41(9): 2151-2155. doi: 10.11999/JEIT180884 shu

一类新的周期为2pmq阶二元广义分圆序列的线性复杂度

    作者简介: 王艳: 女,1982年生,副教授,研究方向为序列密码;
    薛改娜: 女,1992年生,硕士生,研究方向为序列密码;
    李顺波: 男,1979年生,副教授,研究方向为流密码分析;
    惠飞飞: 女,1992年生,硕士生,研究方向为流密码分析
    通讯作者: 薛改娜,392455200@qq.com
  • 基金项目: 国家自然科学基金(11471255),西安建筑科技大学自然科学专项(1609718034),西安建筑科技大学人才基金(RC1338)

摘要: 该文基于Ding-广义分圆理论,将周期为$ 2{p^m}$($ p$为奇素数,$ m$为正整数)广义分圆序列的研究推广到任意素数阶情形,构造了一类新序列。通过数论方法分析多项式广义分圆类,确定并计算线性复杂度与序列的2次剩余类和2次非剩余类的划分紧密相关。结果表明该类序列的线性复杂度远远大于周期的一半,能抗击应用Berlekamp-Massey(B-M)算法的安全攻击,是密码学意义上性质良好的伪随机序列。

English

    1. [1]

      GOLOMB S W and GONG Guang. Signal Design for Good Correlation: For Wireless Communication, Cryptography and Radar[M]. Cambridge: Cambridge University Press, 2005: 174–175.

    2. [2]

      DING Cunsheng. Linear complexity of generalized cyclotomic binary sequences of order 2[J]. Finite Fields and Their Applications, 1997, 3(2): 159–174. doi: 10.1006/ffta.1997.0181

    3. [3]

      DING Cunsheng, HESSESETH T, and SHAN Weijuan. On the linear complexity of Legendre sequences[J]. IEEE Transactions on Information Theory, 1998, 44(3): 1276–1278. doi: 10.1109/18.669398

    4. [4]

      BAI Enjian, LIU Xiaojuan, and XIAO Guozhen. Linear complexity of new generalized cyclotomic sequences of order two of length pq[J]. IEEE Transactions on Information Theory, 2005, 51(5): 1849–1853. doi: 10.1109/TIT.2005.846450

    5. [5]

      YAN Tongjiang, LI Shengqiang, and XIAO Guozhen. On the linear complexity of generalized cyclotomic sequences with the period p m[J]. Applied Mathematics Letters, 2008, 21(2): 187–193. doi: 10.1016/j.aml.2007.03.011

    6. [6]

      DU Xiaoni, YAN Tongjiang, and XIAO Guozhen. Trace representation of some generalized cyclotomic sequences of length pq[J]. Information Sciences, 2008, 178(16): 3307–3316. doi: 10.1016/j.ins.2007.11.023

    7. [7]

      魏万银, 杜小妮, 王国辉. 周期为2pq的四元序列线性复杂度研究[J]. 计算机工程, 2016, 42(3): 161–164. doi: 10.3969/j.issn.1000-3428.2016.03.029
      WEI Wanyin, DU Xiaoni, and WANG Guohui. Research on linear complexity of quaternary sequences with period 2pq[J]. Computer Engineering, 2016, 42(3): 161–164. doi: 10.3969/j.issn.1000-3428.2016.03.029

    8. [8]

      杜小妮, 王国辉, 魏万银. 周期为2p2的四阶二元广义分圆序列的线性复杂度[J]. 电子与信息学报, 2015, 37(10): 2490–2494. doi: 10.11999/JEIT150180
      DU Xiaoni, WANG Guohui, and WEI Wanyin. Linear complexity of binary generalized cyclotomic sequences of order four with period 2p2[J]. Journal of Electronics &Information Technology, 2015, 37(10): 2490–2494. doi: 10.11999/JEIT150180

    9. [9]

      HU Liqin, YU Qin, and WANG Minhong. The linear complexity of Whiteman’s generalized cyclotomic sequences of period $ {p^{m + 1}}{q^{n + 1}}$ [J]. IEEE Transactions on Information Theory, 2012, 58(8): 5534–5543. doi: 10.1109/TIT.2012.2196254

    10. [10]

      ZHANG Jingwei, ZHAO Chang’an, and MA Xiao. Linear complexity of generalized cyclotomic binary sequences of length 2p m[J]. Applicable Algebra in Engineering, Communication and Computing, 2010, 21(2): 93–108. doi: 10.1007/s00200-009-0116-2

    11. [11]

      TAN Lin, XU Hong, and QI Wenfeng. Remarks on the generalized cyclotomic sequences of length 2p m[J]. Applicable Algebra in Engineering, Communication and Computing, 2012, 23(5/6): 221–232. doi: 10.1007/s00200-012-0177-5

    12. [12]

      KE Pinhui, ZHANG Jie, and ZHANG Shengyuan. On the linear complexity and the autocorrelation of generalized cyclotomic binary sequences of length 2p n[J]. Designs, Codes and Cryptography, 2013, 67(3): 325–339. doi: 10.1007/s10623-012-9610-9

    13. [13]

      EDEMSKIY V and ANTONOVA O. The linear complexity of generalized cyclotomic sequences with period 2p n[J]. Applicable Algebra in Engineering, Communication and Computing, 2014, 25(3): 213–223. doi: 10.1007/s00200-014-0223-6

    14. [14]

      EDEMSKIY V. About computation of the linear complexity of generalized cyclotomic sequences with period p n+1[J]. Designs, Codes and Cryptography, 2011, 61(3): 251–260. doi: 10.1007/s10623-010-9474-9

    15. [15]

      刘龙飞, 杨凯, 杨晓元. 新的周期为p m的GF(h)上广义割圆序列的线性复杂度[J]. 通信学报, 2017, 38(9): 39–45. doi: 10.11959/j.issn.1000-436x.2017181
      LIU Longfei, YANG Kai, and YANG Xiaoyuan. On the linear complexity of a new generalized cyclotomic sequence with length p m over GF(h)[J]. Journal on Communications, 2017, 38(9): 39–45. doi: 10.11959/j.issn.1000-436x.2017181

    16. [16]

      XIAO Zibi, ZENG Xiangyong, LI Chunlei, et al. New generalized cyclotomic binary sequences of period p2[J]. Designs, Codes and Cryptography, 2018, 86(7): 1483–1497. doi: 10.1007/s10623-017-0408-7

    1. [1]

      游凌, 李伟浩, 张文林, 王科人. 基于深度神经网络的Morse码自动译码算法. 电子与信息学报, 2020, 41(0): 1-6.

  • 加载中
计量
  • PDF下载量:  25
  • 文章访问数:  569
  • HTML全文浏览量:  412
文章相关
  • 通讯作者:  薛改娜, 392455200@qq.com
  • 收稿日期:  2018-09-18
  • 录用日期:  2019-06-06
  • 网络出版日期:  2019-06-28
  • 刊出日期:  2019-09-01
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

/

返回文章